# SDR MALA954712

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Solenoid Valve
- Part number: 31998061
- Condition: Failed
- Location: Lt Intake Heat
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3345 - EN ROUTE FROM DTW TO CVG, THE LEFT INTAKE HEAT WOULD NOT FUNCTION WHEN SELECTED ON.  THE AIRCRAFT RETURNED TO DTW WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LEFT INTAKE HEAT VALVE AND REPAIRED BROKEN WIRES AT THE INTAKE HEAT VALVE CANNON PLUG.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
